# SDR WGEA2008000062

- Difficulty date: June 8, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N139DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000054
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Cartridge
- Part number: FX002002
- Part serial: 212
- Condition: Failed
- Location: Fire Exting
- Part time: 150 hours, 150 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FIRE EXTINGUISHING AGENT LEAKING.  REPLACED FIREX CARTRIDGE WITH NEW UNIT. (A)
